| Model Number |
MS1-5590S |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation as it was returned to the london implant retrieval center (lirc).Root cause is unable to be determined.The reported event has been addressed in the device labeling.Device is being returned to lirc.
Event or Problem Description
It was reported that a revision procedure was performed on (b)(6) 2019.During a review of investigation findings from lirc it was identified that the rod had a locking pin failure.